hrcak mascot   Srce   HID

Izvorni znanstveni članak

On commutativity of σ-prime rings

L. Oukhtite
S. Salhi

Puni tekst: engleski, pdf (207 KB) str. 57-64 preuzimanja: 323* citiraj
APA 6th Edition
Oukhtite, L. i Salhi, S. (2006). On commutativity of σ-prime rings. Glasnik matematički, 41 (1), 57-64. Preuzeto s https://hrcak.srce.hr/3298
MLA 8th Edition
Oukhtite, L. i S. Salhi. "On commutativity of σ-prime rings." Glasnik matematički, vol. 41, br. 1, 2006, str. 57-64. https://hrcak.srce.hr/3298. Citirano 20.10.2021.
Chicago 17th Edition
Oukhtite, L. i S. Salhi. "On commutativity of σ-prime rings." Glasnik matematički 41, br. 1 (2006): 57-64. https://hrcak.srce.hr/3298
Harvard
Oukhtite, L., i Salhi, S. (2006). 'On commutativity of σ-prime rings', Glasnik matematički, 41(1), str. 57-64. Preuzeto s: https://hrcak.srce.hr/3298 (Datum pristupa: 20.10.2021.)
Vancouver
Oukhtite L, Salhi S. On commutativity of σ-prime rings. Glasnik matematički [Internet]. 2006 [pristupljeno 20.10.2021.];41(1):57-64. Dostupno na: https://hrcak.srce.hr/3298
IEEE
L. Oukhtite i S. Salhi, "On commutativity of σ-prime rings", Glasnik matematički, vol.41, br. 1, str. 57-64, 2006. [Online]. Dostupno na: https://hrcak.srce.hr/3298. [Citirano: 20.10.2021.]

Sažetak
Let R be a 2-torsion free σ-prime ring having a σ-square closed Lie ideal U and an automorphism T centralizing on U. We prove that if there exists u0 in Saσ(R) with Ru0 ⊂ U and if T commutes with σ on U, then U is contained in the center of R. This result is then applied to generalize the result of J. Mayne for centralizing automorphisms to σ-prime rings. Finally, for a 2-torsion free σ-prime ring possessing a nonzero derivation, we give suitable conditions under which the ring must be commutative.

Ključne riječi
Rings with involution; σ-prime rings; centralizing automorphisms; square closed Lie ideals; derivations; commutativity

Hrčak ID: 3298

URI
https://hrcak.srce.hr/3298

Posjeta: 591 *